BibTeX record journals/ijsysc/LeeKZLL16

download as .bib file

@article{DBLP:journals/ijsysc/LeeKZLL16,
  author    = {Liming Lee and
               Kit Ian Kou and
               Wentao Zhang and
               Jinling Liang and
               Yang Liu},
  title     = {Robust finite-time boundedness of multi-agent systems subject to parametric
               uncertainties and disturbances},
  journal   = {Int. J. Systems Science},
  volume    = {47},
  number    = {10},
  pages     = {2466--2474},
  year      = {2016},
  url       = {https://doi.org/10.1080/00207721.2014.998745},
  doi       = {10.1080/00207721.2014.998745},
  timestamp = {Wed, 20 Sep 2017 17:00:52 +0200},
  biburl    = {https://dblp.org/rec/journals/ijsysc/LeeKZLL16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics